MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFC* FLUT TIB ROD TRL 75 X 10; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 PFC* FLUT TIB ROD TRL 75 X 10; KNEE INSTRUMENT/TRIAL
Catalog Number 866874
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the 10mm stem trial came loose off reamer and broaches.It won¿t seat into reamer and broaches.
 
Additional Manufacturer Narrative
Examination of the returned device was unable to replicate the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6972601
Report Number1818910-2017-27329
Device Sequence Number19003915
Product Code LXH
UDI-Device Identifier10603295217565
UDI-Public10603295217565
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number866874
Device Lot NumberH0105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2017
Initial Date Received by Manufacturer 09/25/2017
Supplement Date Received by Manufacturer11/03/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR